File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A decomposition theorem of motion

TitleA decomposition theorem of motion
Authors
Issue Date1996
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/ijengsci
Citation
International Journal of Engineering Science, 1996, v. 34, p. 417-423 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75936
ISSN
2015 Impact Factor: 3.165
2015 SCImago Journal Rankings: 1.916
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWang, Len_HK
dc.date.accessioned2010-09-06T07:16:00Z-
dc.date.available2010-09-06T07:16:00Z-
dc.date.issued1996en_HK
dc.identifier.citationInternational Journal of Engineering Science, 1996, v. 34, p. 417-423en_HK
dc.identifier.issn0020-7225en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75936-
dc.languageengen_HK
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/ijengscien_HK
dc.relation.ispartofInternational Journal of Engineering Scienceen_HK
dc.rightsInternational Journal of Engineering Science. Copyright © Elsevier Inc.en_HK
dc.titleA decomposition theorem of motionen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0020-7225&volume=34&spage=417&epage=423&date=1996&atitle=A+decomposition+theorem+of+motionen_HK
dc.identifier.emailWang, L: lqwang@hkucc.hku.hken_HK
dc.identifier.authorityWang, L=rp00184en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/0020-7225(95)00093-3-
dc.identifier.scopuseid_2-s2.0-0042541243-
dc.identifier.hkuros22891en_HK
dc.identifier.isiWOS:A1996UC42500004-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats